# SDR SWAA2020021041161

- Difficulty date: January 25, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 49,204 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8120
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THRESHOLD LOWER WEB CORRODED AROUND NUT PLATE HOLES BETWEEN BS. 440 TO BS. 492, RBL 25.   / R&R WEB PER SRM AND DWG.
